# SDR 9624549760

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Cracked
- Location: Bs 108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT FS 108, LEFT AND RIGHT SIDES, AT BOTH THE INBOARD AND OUTBOARD VERTICAL BEAM ATTACH FITTINGS.  REPAIRED PANEL (P/N 9910073-313) PER EA 97-111754.
